# SDR SWIA202404150001

- Difficulty date: April 10, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N265SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000717
- Aircraft time: 13,448 hours, 10,606 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER DISAGREE WARNING ON CLIMB OUT, RAN QRH GEAR CYCLED NORMALLY (FLIGHT 4043 FILED CLOSED) TROUBLESHOT PER ER7J 175 FIM 32-33-00-710-801-A PLEASE REFERENCE AML 1329294. FOR GEAR LEVER REPLACEMENTAND OTHER NOTES
